Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 148, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 26, 2018, 5:52 PM CDT for Butler County, Kansas. It was in force for 53 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 5:52 PM CDT (22:52 UTC)
- Expired
- Jun 26, 2018, 6:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 70.0 mph
County Butler County, KS
The radar
The Wichita radar (KICT), 62 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:35 PM CDT | TSTM WND DMG | Potwin, KS | QUARTER SIZE HAIL REPORTED BY POTWIN FIRE DEPARTMENT. REPORT RELAYED VIA LOCAL EM. |
| Jun 26, 6:35 PM CDT | HAIL 1 | Potwin, KS | CORRECTS PREVIOUS REPORT FROM POTWIN. QUARTER SIZE HAIL REPORTED BY POTWIN FIRE DEPARTMENT. REPORT RELAYED VIA LOCAL EM. |
| Jun 26, 6:39 PM CDT | TORNADO | 6 Ese Potwin, KS | MULTIPLE REPORTS OF A BRIEF ROPE TORNADO TOUCHDOWN EAST OF POTWIN AND NORTH OF EL DORADO. |
| Jun 26, 6:50 PM CDT | HAIL 1 | 6 Ese Potwin, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.9 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
076
WUUS53 KICT 262252
SVRICT
KSC015-262345-
/O.NEW.KICT.SV.W.0148.180626T2252Z-180626T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
552 PM CDT TUE JUN 26 2018
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northern Butler County in south central Kansas...
* Until 645 PM CDT.
* At 551 PM CDT, a severe thunderstorm was located near Potwin, or 9
miles east of Whitewater, moving east at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
El Dorado, Potwin, Rosalia, Cassoday, El Dorado Airport, El Dorado
Lake and El Dorado State Park.
#
This includes Interstate 35 between Mile Markers 69 and 96.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near El Dorado Lake , get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3788 9709 3808 9705 3809 9668 3808 9652
3772 9653 3772 9680
TIME...MOT...LOC 2251Z 282DEG 26KT 3799 9698
HAIL...2.00IN
WIND...70MPH
$$
HOWERTON3 follow-up statements
063
WWUS53 KICT 262306
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
606 PM CDT TUE JUN 26 2018
KSC015-262345-
/O.CON.KICT.SV.W.0148.000000T0000Z-180626T2345Z/
Butler KS-
606 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN BUTLER COUNTY...
At 605 PM CDT, a severe thunderstorm was located near Potwin, or 8
miles north of El Dorado, moving southeast at 25 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
El Dorado, Potwin, Rosalia, Cassoday, El Dorado Airport, El Dorado
Lake and El Dorado State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near El Dorado Lake, get away from the water and move
indoors or inside a vehicle. Remember lightning can strike out to 15
miles from the parent thunderstorm. If you can hear thunder, you are
close enough to be struck by lightning. Move to safe shelter now! Do
not be caught on the water in a thunderstorm.
&&
LAT...LON 3788 9709 3808 9705 3809 9668 3808 9652
3772 9653 3772 9680
TIME...MOT...LOC 2305Z 305DEG 21KT 3794 9691
HAIL...2.00IN
WIND...70MPH
$$
HOWERTON865
WWUS53 KICT 262328
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
628 PM CDT TUE JUN 26 2018
KSC015-262345-
/O.CON.KICT.SV.W.0148.000000T0000Z-180626T2345Z/
Butler KS-
628 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN BUTLER COUNTY...
At 628 PM CDT, a severe thunderstorm was located near Potwin, or 9
miles north of El Dorado, and is nearly stationary.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
El Dorado, Potwin, Rosalia, Cassoday, El Dorado Airport, El Dorado
Lake and El Dorado State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3788 9709 3808 9705 3809 9668 3808 9652
3772 9653 3772 9680
TIME...MOT...LOC 2328Z 300DEG 4KT 3795 9693
HAIL...2.00IN
WIND...70MPH
$$
HOWERTON480
WWUS53 KICT 262336
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
636 PM CDT TUE JUN 26 2018
KSC015-262345-
/O.CON.KICT.SV.W.0148.000000T0000Z-180626T2345Z/
Butler KS-
636 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHERN BUTLER COUNTY...
At 636 PM CDT, a severe thunderstorm was located 6 miles east of
Potwin, or 7 miles north of El Dorado, moving southeast at 20 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
El Dorado, Potwin, Rosalia, Cassoday, El Dorado Airport, El Dorado
Lake and El Dorado State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3788 9709 3808 9705 3809 9668 3808 9652
3772 9653 3772 9680
TIME...MOT...LOC 2336Z 302DEG 15KT 3792 9690
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
HOWERTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:45 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 26, 3:45 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Wichita KS 345 PM CDT Tue Jun 26 2018 .SHORT TERM...(This evening through Friday night) Issued at 342 PM CDT Tue Jun 26 2018 An upper level low is located over northeast Iowa this afternoon, At the surface, a weak frontal boundary/trough extends from Iowa southwest into southern Kansas. The cluster of thunderstorms that developed ahead of this boundary earlier this morning continues to push E/SE across our far eastern counties at this time. These storms will continue to pose a damaging wind threat as they clear the area. In the wake of this activity, satellite and radar imagery show a residual outflow boundary draped across parts of southern KS. Recently, this boundary has shown signs of shifting NE as southwesterly low/mid level flow ensues. At the same time, upper level ridging is beginning to build in from the Four Corners region. The question, then, is whether or not convection can redevelop along this boundary. The better upper level forcing will be east of the area, suggesting at least some subsidence in its wake. This along with some mid level height rises may be enough to keep a lid on any additional convection. That said, the increasing low/mid level flow/warm air advection this evening combined with at least some weak surface convergence along the boundary may be just enough to allow a few thunderstorms to develop. For now, we'll keep lower-end pops in the forecast to account for this potential. If any storm were to develop, it would be in an environment favorable for severe thunderstorms, primarily capable of damaging wind and large hail. The key takeaway here, though, is the threat of any redevelopment is very much conditional and confidence remains low. Beyond today, the main concern will continue to be the heat as the upper level ridge continues to build east across the Central/Southern Plains. Temperatures warming well into the 90s to near 100 combined with dewpoints in the 70s will allow heat indices to near or exceed 105 both Wednesday and Thursday afternoons, especially east of I-135. For now, we will leave the current area highlighted in the Heat Advisory as is as this is where the best chance of seeing those higher dewpoints/heat indices is. Increasing southwesterly winds may promote better mixing by Thursday/Friday, with the threat of 105+ heat indices being more focused across SE KS. After coordination with surrounding offices, it was decided to extend the Advisory into Thursday afternoon. However, the western tier of counties may be able to be dropped from this advisory Thursday afternoon if the somewhat lower dewpoints pan out. - Martin .LONG TERM...(Saturday through Tuesday) Issued at 342 PM CDT Tue Jun 26 2018 Medium range models continue to remain in good agreement regarding the eastward shift of the upper ridge and the development of a WRN US trough. This should lead to an increased risk of thunderstorms over the weekend along with a subsequent decrease in temperatures (albeit, slight). - Martin && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1243 PM CDT Tue Jun 26 2018 Showers and thunderstorms rooted in the 2-3 km layer developed across central KS in a mid-level warm air advection regime. This activity drifted south and east impacting much of the area through the morning hours. As the storms/outflow move into southeast KS, additional storms may develop impacting KCNU through the afternoon hours. Other storm activity is possible later this afternoon and evening impacting southeast KS and KCNU. Flight categories may drop into IFR/LIFR briefly under the heaviest activity. VFR is expected to prevail after 05-06Z across much of the area. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 74 100 75 100 / 30 0 0 0 Hutchinson 73 100 75 101 / 10 0 0 0 Newton 73 98 75 100 / 10 0 0 0 ElDorado 72 97 74 97 / 20 0 0 0 Winfield-KWLD 74 99 75 97 / 30 0 0 0 Russell 70 102 74 104 / 0 0 0 0 Great Bend 70 101 74 102 / 0 0 0 0 Salina 71 102 76 105 / 0 0 0 0 McPherson 72 100 75 102 / 20 0 0 0 Coffeyville 75 96 75 96 / 30 0 0 0 Chanute 74 95 75 96 / 30 0 0 0 Iola 73 95 75 96 / 30 0 0 0 Parsons-KPPF 75 95 75 96 / 30 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Heat Advisory from 1 PM Wednesday to 8 PM CDT Thursday for KSZ049-051>053-068>072-083-092>096-098>100. && SHORT TERM...RM LONG TERM...RM AVIATION...MWM
Hazardous weather outlook, Jun 26, 5:37 PM CDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 537 PM CDT Tue Jun 26 2018 KSZ032-033-047>053-067>072-082-083-091>096-098>100-272245- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 537 PM CDT Tue Jun 26 2018 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Isolated strong to severe thunderstorms will remain possible this evening across portions of south central Kansas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Heat indices are expected to climb to around 105 degrees both Wednesday and Thursday afternoon and early evening. See latest heat advisory for additional details. For Friday through Saturday, afternoon heat indices will be around 100 degrees. Storms will return to the forecast for Saturday night through Monday as a cold front approaches the area. Strong storms look possible with this activity. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, Jun 26, 2:23 PM CDT, 3 hours 29 minutes before
Special Weather Statement National Weather Service Wichita KS 223 PM CDT TUE JUN 26 2018 KSZ095-096-262000- Wilson KS-Neosho KS- 223 PM CDT TUE JUN 26 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Wilson County in southeastern Kansas... Western Neosho County in southeastern Kansas... * Until 300 PM CDT. * At 221 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Altoona, or 7 miles north of Neodesha...moving east at 35 mph. Hail up to the size of nickels...and wind gusts up to 55 mph will be possible with this storm. * Locations impacted include... Chanute, Neodesha, Fredonia, Erie, Thayer, Altoona, Galesburg, Benedict, Earlton, Lake Parsons, South Mound and Chanute Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 400 PM CDT for southeastern Kansas. LAT...LON 3739 9592 3763 9584 3773 9530 3740 9520 TIME...MOT...LOC 1922Z 267DEG 41KT 3753 9565 VAUGHAN
Special weather statement, Jun 26, 2:44 PM CDT, 3 hours 8 minutes before
Special Weather Statement National Weather Service Wichita KS 244 PM CDT TUE JUN 26 2018 KSZ100-262030- Labette KS- 244 PM CDT TUE JUN 26 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Labette County in southeastern Kansas... * Until 330 PM CDT. * At 240 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Altamont...moving east at 35 mph. Hail up to the size of dimes...and wind gusts up to 55 mph will be possible with this storm. * Locations impacted include... Parsons, Oswego, Chetopa, Altamont, Edna, Mound Valley, Bartlett, Labette, Parsons Tri City Airport, Angola, Dennis and Big Hill Lake. A Severe Thunderstorm Watch remains in effect until 400 PM CDT for southeastern Kansas. LAT...LON 3700 9552 3738 9552 3738 9508 3700 9508 TIME...MOT...LOC 1944Z 268DEG 36KT 3719 9527 VAUGHAN
Special weather statement, Jun 26, 2:51 PM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Wichita KS
251 PM CDT TUE JUN 26 2018
KSZ096-262030-
Neosho KS-
251 PM CDT TUE JUN 26 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southern Neosho County in southeastern Kansas...
* Until 330 PM CDT.
* At 249 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Galesburg, or near St. Paul...
moving east at 35 mph.
Hail up to the size of dimes...and wind gusts up to 55 mph will be
possible with this storm.
* Locations impacted include...
Erie, St. Paul, Thayer, Galesburg, Lake Parsons and South Mound.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
southeastern Kansas.
LAT...LON 3738 9532 3739 9548 3755 9551 3763 9509
3739 9509
TIME...MOT...LOC 1950Z 268DEG 36KT 3748 9527
VAUGHANLocal storm report, Jun 26, 4:50 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
450 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG SAINT PAUL 37.52N 95.17W
06/26/2018 NEOSHO KS PUBLIC
DELAYED REPORT VIA TWITTER, SHOWING A
PICTURE OF A LARGE SECTION OF A TREE BLOWN
DOWN. TIME ESTIMATED BASED ON RADAR.
&&
MARTINSpecial weather statement, Jun 26, 5:29 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Wichita KS
529 PM CDT TUE JUN 26 2018
KSZ068-262300-
Harvey KS-
529 PM CDT TUE JUN 26 2018
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Harvey County in south central Kansas...
* Until 600 PM CDT.
* At 527 PM CDT...National Weather Service meteorologists were
tracking a developing thunderstorm over Newton...moving southeast
at 15 mph.
hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* this strong thunderstorm will be near...
Whitewater around 600 PM CDT.
Other locations impacted by this storm include Newton Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
LAT...LON 3791 9751 3809 9750 3809 9716 3800 9715
3792 9715 3791 9716
TIME...MOT...LOC 2229Z 318DEG 15KT 3801 9734
HOWERTONSpecial weather statement, Jun 26, 5:33 PM CDT, 19 minutes before
Special Weather Statement National Weather Service Wichita KS 533 PM CDT TUE JUN 26 2018 KSZ069-262300- Butler KS- 533 PM CDT TUE JUN 26 2018 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northwestern Butler County in south central Kansas... * Until 600 PM CDT. * At 531 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Whitewater...moving southeast at 15 mph. hail up to the size of nickels...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Whitewater and Potwin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && LAT...LON 3804 9715 3802 9696 3790 9686 3783 9715 TIME...MOT...LOC 2233Z 318DEG 14KT 3797 9713 HOWERTON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 4:01 AM CDT | Heat Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 5 days |
| Jun 26, 8:16 AM CDT | Special Weather Statement | ICT | Barton | 29 min |
| Jun 26, 8:29 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 46 min |
| Jun 26, 9:12 AM CDT | Severe Thunderstorm Warning | ICT | Barton | 63 min |
| Jun 26, 9:36 AM CDT | Severe Thunderstorm Warning | ICT | Russell | 54 min |
| Jun 26, 9:39 AM CDT | Special Weather Statement | ICT | Ellsworth, Saline | 36 min |
| Jun 26, 10:07 AM CDT | Special Weather Statement | ICT | Reno, Rice | 23 min |
| Jun 26, 10:09 AM CDT | Special Weather Statement | ICT | Saline | 36 min |
| Jun 26, 10:27 AM CDT | Special Weather Statement | ICT | Lincoln | 48 min |
| Jun 26, 10:31 AM CDT | Special Weather Statement | ICT | Reno, Rice | 44 min |
| Jun 26, 10:49 AM CDT | Special Weather Statement | ICT | Saline | 41 min |
| Jun 26, 10:51 AM CDT | Special Weather Statement | ICT | Harvey | 39 min |
| Jun 26, 11:17 AM CDT | Special Weather Statement | ICT | Reno | 43 min |
| Jun 26, 11:30 AM CDT | Special Weather Statement | ICT | Butler | 45 min |
| Jun 26, 11:39 AM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
| Jun 26, 11:44 AM CDT | Special Weather Statement | ICT | Sedgwick | 31 min |
| Jun 26, 12:20 PM CDT | Special Weather Statement | ICT | Butler | 25 min |
| Jun 26, 12:22 PM CDT | Special Weather Statement | ICT | Sedgwick | 23 min |
| Jun 26, 12:33 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| Jun 26, 12:57 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 63 min |
| Jun 26, 1:29 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua | 61 min |
| Jun 26, 1:31 PM CDT | Special Weather Statement | ICT | Wilson | 29 min |
| Jun 26, 1:47 PM CDT | Special Weather Statement | ICT | Elk | 28 min |
| Jun 26, 2:00 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 20 min |
| Jun 26, 2:18 PM CDT | Special Weather Statement | ICT | Montgomery | 27 min |
| Jun 26, 2:23 PM CDT | Special Weather Statement | ICT | Neosho, Wilson | 37 min |
| Jun 26, 2:44 PM CDT | Special Weather Statement | ICT | Labette | 46 min |
| Jun 26, 2:51 PM CDT | Special Weather Statement | ICT | Neosho | 39 min |
| Jun 26, 5:29 PM CDT | Special Weather Statement | ICT | Harvey | 31 min |
| Jun 26, 5:33 PM CDT | Special Weather Statement | ICT | Butler | 27 min |
| Jun 26, 6:38 PM CDT | Tornado Warning | ICT | Butler | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.